Carleson measures for weighted holomorphic Besov spaces

Carme Cascante Departament de Matemàtica Aplicada i Anàlisi Facultat de Matemàtiques, Universitat de Barcelona Joaquin M. Ortega Departament de Matemàtica Aplicada i Anàlisi Facultat de Matemàtiques, Universitat de Barcelona

Functional Analysis mathscidoc:1701.12013

Arkiv for Matematik, 49, (1), 31-59, 2009.4
We obtain characterizations of positive Borel measures$μ$on$B$^{$n$}so that some weighted holomorphic Besov spaces$B$_{$s$}^{$p$}($ω$,$B$^{$n$}) are embedded in$L$^{$p$}($d$$μ$).
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 628 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{carme2009carleson,
  title={Carleson measures for weighted holomorphic Besov spaces},
  author={Carme Cascante, and Joaquin M. Ortega},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203628616882988},
  booktitle={Arkiv for Matematik},
  volume={49},
  number={1},
  pages={31-59},
  year={2009},
}
Carme Cascante, and Joaquin M. Ortega. Carleson measures for weighted holomorphic Besov spaces. 2009. Vol. 49. In Arkiv for Matematik. pp.31-59. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203628616882988.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved